# SDR USAA2009062291543

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 55,678 hours, 37,744 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 655057816
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON RIGHT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD FLANGE AT STAB STA 170.  REPAIRED RIGHT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD FLANGE AT STAB STA 170 IAW US AIRWAYS EA 101238.
